# SDR USAA2009071591833

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 29,089 hours, 12,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 958 - ORD - EEL - LENS FOR R2 DOOR LOWER EMERGENCY EXIT LIGHT MISSING.  REPLACED MISSING LENS IAW AIRBUS MAINTENANCE MANUAL 33-51-13-04-400-001.
